# SDR CALA2015072000587

- Difficulty date: July 19, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 38,073 hours, 13,025 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

ON TAXI TO RUNWAY, ACFT BEHIND US REPORTED TO GND CONTROL THAT FLAMES ARE EXITING NR 2 ENG.  ALL ENG INDICATIONS NORMAL.  SHUT ENG DOWN & COMPLIED WITH ENG TAIL PIPE FIRE QRH.  PERFORMED FIRE IN TAIL PIPE INSPECTION IAW 71-00-00-800-803, NO DEFECTS DAMAGE FOUND.  RAN BOTH NR 1 & 2 ENGS & FOUND TO BE WITHIN ALL NORMAL LIMITS IAW 71-00-00-201 WITH A NORMAL START & NO TAIL PIPE FIRE NOTED.  OK TO CONTINUE.
